# SDR CA960429201

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fluid Line
- Part number: 1114
- Condition: Leaking
- Location: Rh Main Gear
- Part time: 1,046 hours
- Component: Piper, 455946
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A 100 HOUR INSPECTION IT WAS FOUND THAT THE RIGHT HAND LANDING GEAR UP LINE WAS LEAKING THROUGH PINHOLES WHEN TESTED UNDER PRESSURE.
